Alert archive / California / Gale Watches in 2012

Gale Watch 6, NWS San Diego, CA

December 25, 2012

NWS San Diego, CA issued this gale watch at Dec 25, 2012, 8:24 AM PST. It took effect at Dec 26, 2012, 3:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 25, 2012, 8:24 AM PST (16:24 UTC)
In effect from
Dec 26, 2012, 3:00 PM PST
Expired
Dec 25, 2012, 12:02 PM PST
In force
Issued by
NWS San Diego, CA

The text

As transmitted, in the capitals the NWS used until 2016.

597 
WHUS76 KSGX 251624
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
824 AM PST TUE DEC 25 2012

...SMALL CRAFT ADVISORIES IN EFFECT WEDNESDAY MORNING THROUGH
THURSDAY EVENING...
...GALE WATCH FOR WEDNESDAY EVENING OUTER COASTAL WATERS...

.NW WIND INCREASING FOLLOWING COLD FRONTAL PASSAGE WEDNESDAY
MORNING. GUSTS MAY REACH GALE STRENGTH BY WEDNESDAY EVENING OVER
OUTER COASTAL WATERS. COMBINED SEAS ALSO BUILDING TO 10 FEET OR
HIGHER OUTER COASTAL WATERS WEDNESDAY EVENING.

PZZ775-260030-
/O.NEW.KSGX.SI.Y.0023.121226T1400Z-121226T2300Z/
/O.NEW.KSGX.GL.A.0006.121226T2300Z-121227T1100Z/
/O.NEW.KSGX.SC.Y.0016.121227T1100Z-121228T0500Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
824 AM PST TUE DEC 25 2012

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 6 AM TO 3 PM PST
WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE
WEDNESDAY NIGHT...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 PM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 6 AM TO 3 PM
PST WEDNESDAY. A GALE WATCH HAS ALSO BEEN ISSUED...WHICH IS IN
EFFECT FROM 3 PM WEDNESDAY AFTERNOON THROUGH 3 AM THURSDAY
MORNING. FOLLOWING THE GALE WATCH... A SMALL CRAFT ADVISORY HAS
ALSO BEEN ISSUED FOR WINDS AND HAZARDOUS SEAS FROM 3 AM TO 9 PM
PST THURSDAY.

* WINDS...INCREASING WEDNESDAY MORNING TO NW 20 TO 25 KT WITH
  GUSTS OVER 35 KT LATE WEDNESDAY AFTERNOON AND EVENING.

* SEAS...BUILDING TO 10 FT OR HIGHER WEDNESDAY EVENING.

* OUTLOOK...WIND GUSTS OVER 35 KT AND SEAS OVER 10 FEET CONTINUING
  THROUGH WEDNESDAY NIGHT AND THURSDAY. WINDS NOT DIMINISHING
  BELOW 20 KT...NOR SEAS SUBSIDING BELOW 10 FT UNTIL LATE THURSDAY
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ750-260030-
/O.NEW.KSGX.SI.Y.0023.121226T1800Z-121228T0500Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
824 AM PST TUE DEC 25 2012

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 10 AM WEDNESDAY
TO 9 PM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 10 AM
WEDNESDAY TO 9 PM PST THURSDAY. 

* WINDS...INCREASING ON WEDNESDAY TO NW 15 TO 20 KT WITH GUSTS TO
  30 KT.

* OUTLOOK...WINDS MAY TEMPORARILY DIMINISH LATE WEDNESDAY NIGHT
  BUT ARE LIKELY TO INCREASE AGAIN ON THURSDAY WITH WINDS NOT
  DIMINISHING BELOW 20 KT UNTIL LATE THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/SANDIEGO


BALFOUR
1 follow-up statement
022 
WHUS76 KSGX 252002 AAA
MWWSGX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SAN DIEGO CA
1202 PM PST TUE DEC 25 2012

...GALE WATCH CANCELLED...

...SMALL CRAFT ADVISORY START TIME MOVED UP TO EARLY WEDNESDAY
MORNING...

.NW WIND STILL EXPECTED TO INCREASE FOLLOWING COLD FRONTAL
PASSAGE...BUT A BIT EARLIER WEDNESDAY MORNING. GUSTS NO LONGER
EXPECTED TO REACH GALE STRENGTH. COMBINED SEAS STILL LIKELY TO 
BUILD TO 10 FEET OR HIGHER OUTER COASTAL WATERS BY WEDNESDAY EVENING.

PZZ775-260430-
/O.EXT.KSGX.SI.Y.0023.121226T1200Z-121227T0400Z/
/O.CAN.KSGX.GL.A.0006.121226T2300Z-121227T1100Z/
/O.EXT.KSGX.SC.Y.0016.121227T0400Z-121228T0500Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
1202 PM PST TUE DEC 25 2012

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM 4 AM TO 8 PM
PST WEDNESDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM WEDNESDAY TO 9 PM
PST THURSDAY FOR WINDS AND HAZARDOUS SEAS...
...GALE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE GALE
WATCH. 

* WINDS...INCREASING EARLY WEDNESDAY MORNING TO NW 20 TO 25 KT
  WITH GUSTS TO 30 KT...AND CONTINUING THURSDAY.

* SEAS...BUILDING TO 10 FT OR HIGHER WEDNESDAY EVENING AND
  CONTINUING INTO THURSDAY.

* OUTLOOK...WIND GUSTS NOT DIMINISHING BELOW 25 KT UNTIL LATE
  THURSDAY. SEAS NOT BELOW 10 FT UNTIL THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ750-260430-
/O.EXT.KSGX.SI.Y.0023.121226T1600Z-121227T1000Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
1202 PM PST TUE DEC 25 2012

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM 8 AM
WEDNESDAY TO 2 AM PST THURSDAY...

* WINDS...INCREASING WEDNESDAY MORNING TO NW 15 TO 20 KT WITH
  GUSTS TO 30 KT.

* OUTLOOK...WIND GUSTS CONTINUING AROUND 25 KT UNTIL LATE
  WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/SANDIEGO

BALFOUR

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this gale watch went out at Dec 25, 3:05 AM PST, 5 hours 19 minutes earlier.

Area forecast discussion, Dec 25, 3:05 AM PST, 5 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
305 AM PST TUE DEC 25 2012

.SYNOPSIS...
DRY AND A LITTLE WARMER TODAY UNDER WEAK HIGH PRESSURE WITH LOCALLY
GUSTY NORTHEAST WINDS TO 30 MPH NEAR THE COASTAL FOOTHILLS THIS
MORNING. FOR WEDNESDAY MORNING THROUGH EVENING...A COLD LOW PRESSURE
SYSTEM FROM THE NORTHWEST WILL MOVE THROUGH SOUTHWEST CALIFORNIA
BRINGING LIGHT TO MODERATE PRECIPITATION AMOUNTS TO AREAS ALONG AND
WEST OF THE MOUNTAINS WITH GUSTY WEST WINDS TO AROUND 55 MPH IN THE
MOUNTAINS AND DESERTS. SLOW WARMING AND BREEZY THURSDAY WITH A
LITTLE GREATER WARMING FOR FRIDAY UNDER HIGH PRESSURE. FOR THE
WEEKEND THROUGH EARLY NEXT WEEK...A LOW PRESSURE SYSTEM WILL BE
SOMEWHERE IN THE VICINITY OF SOUTHERN CALIFORNIA OR THE ADJACENT
EASTERN PACIFIC WITH SMALL CHANCES FOR PRECIPITATION...MAINLY DURING
THE WEEKEND.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

.SHORT TERM (TODAY THROUGH THURSDAY)...
FOR TODAY...HIGH PRESSURE ALOFT WILL MOVE INLAND ALONG THE WEST
COAST BRINGING DRY WEATHER AND WARMING...THOUGH HIGH TEMPERATURES
WILL STILL BE A FEW DEGREES BELOW AVERAGE. THERE WILL ALSO BE SOME
PATCHY DENSE RADIATIONAL FOG EARLY THIS MORNING...MAINLY IN THE
VALLEYS...WITH WEAK OFFSHORE FLOW BRINGING LOCALLY GUSTY NORTHEAST
WINDS TO AROUND 30 MPH NEAR THE COASTAL FOOTHILLS THIS MORNING.

A COLDER LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL MOVE THROUGH
SOUTHWEST CALIFORNIA WEDNESDAY MORNING THROUGH EVENING BRINGING
LIGHT TO MODERATE PRECIPITATION AMOUNTS TO AREAS ALONG AND WEST OF
THE MOUNTAINS WITH GUSTY WEST WINDS TO AROUND 55 MPH IN THE
MOUNTAINS AND DESERTS. THE MAIN PERIOD OF PRECIPITATION IS EXPECTED
WEDNESDAY MORNING WITH SHOWERS LINGERING NEAR THE MOUNTAINS
WEDNESDAY AFTERNOON AND ENDING WEDNESDAY EVENING.

RAINFALL AMOUNTS FOR ORANGE AND SOUTHWESTERN SAN BERNARDINO COUNTIES
ARE EXPECTED TO RANGE FROM ONE TENTH TO ONE QUARTER INCH NEAR THE
COAST TO ONE QUARTER TO ONE HALF INCH ON THE COASTAL MOUNTAIN SLOPES
WITH AMOUNTS A LITTLE LESS FOR SAN DIEGO AND WESTERN RIVERSIDE
COUNTIES. AMOUNTS OF ONE TENTH INCH OR LESS ARE EXPECTED IN THE
UPPER DESERTS WITH LITTLE OR NO MEASURABLE PRECIPITATION FOR THE
LOWER DESERTS. THE SNOW LEVEL IS EXPECTED TO LOWER TO AROUND 4500
FEET WITH SNOWFALL OF A FEW INCHES ABOVE 5000 FEET.

LOCALLY BREEZY AND SLIGHTLY WARMER FOR THURSDAY AS THE TROUGH OF LOW
PRESSURE MOVES EASTWARD ACROSS ARIZONA AND NEW MEXICO...BUT WITH
WEAKLY CYCLONIC FLOW REMAINING ACROSS SOUTHERN CALIFORNIA.

&&

.LONG TERM (FRIDAY THROUGH MONDAY)...
DRY AND A LITTLE WARMER FOR FRIDAY WITH HIGH PRESSURE ALOFT ALONG
THE WEST COAST AND WEAK OFFSHORE LOWER LEVEL FLOW.

FOR THE WEEKEND THROUGH EARLY NEXT WEEK...A LOW PRESSURE SYSTEM
SHOULD BE SOMEWHERE IN THE VICINITY OF SOUTHERN CALIFORNIA AND THE
ADJACENT EASTERN PACIFIC. HOWEVER...THERE REMAINS A LARGE AMOUNT OF
UNCERTAINTY WITH THE DETAILS OF THIS PATTERN. THE CURRENT FORECAST
MAINTAINS SMALL CHANCES FOR PRECIPITATION OVER THE WEEKEND WITH THE
POTENTIAL FOR OFFSHORE FLOW TO DEVELOP SOMETIME EARLY NEXT WEEK.

&&

.AVIATION...
250930Z...SCT-BKN CIGS THIS MORNING WITH VARIABLE BASES FROM
500-2000 FT THROUGH 18Z. GROUND FOG IN LOW LYING AREAS WITH 2-4SM
VIS AT TIMES...LOCALLY DOWN TO 1/4 MILE IN THE VALLEY AIRPORTS AT
OKB...CNO...RIV AND RNM. CLOUDS AND FOG MIXING OUT AFT 18Z FOLLOWED
BY SCT-BKN200 AND UNRESTRICTED VIS.

TONIGHT...MARINE LAYER CLOUDS REFORMING TONIGHT AFT 06Z WITH
BKN-OVC025-035 INCREASING IN AREAL COVERAGE THROUGH 14Z THU.

&&

.MARINE...
FAIR SKIES AND LIGHT WINDS TODAY AND TONIGHT. A STRONG COLD FRONT
WILL MOVE ACROSS THE SOUTHERN CALIFORNIA COASTAL WATERS WEDNESDAY
BRINGING GUSTY NORTHWEST WINDS...ROUGH SEAS AND HAZARDOUS BOATING
CONDITIONS THROUGH THURSDAY. NW WINDS WILL INCREASE TO 15-25 KT WITH
GUSTS TO 30 KT MIDDAY WEDNESDAY. THE STRONG WINDS COMBINED WITH A
BUILDING LONG PERIOD NW SWELL AND A SHORTER PERIOD WIND SWELL WILL
PRODUCE COMBINED SEAS OF 8-10 FEET. A SMALL CRAFT ADVISORY FOR WINDS
AND COMBINED SEAS WILL LIKELY BE NEEDED WEDNESDAY AND THURSDAY.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...WIND ADVISORY FROM 6 AM TO 6 PM PST WEDNESDAY FOR THE APPLE AND
     LUCERNE VALLEYS...COACHELLA VALLEY...RIVERSIDE COUNTY
     MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN DIEGO
     COUNTY DESERTS...SAN DIEGO COUNTY MOUNTAINS.

PZ...NONE.

&&

PUBLIC...17
AVIATION/MARINE...MOEDE
Hazardous weather outlook, Dec 25, 5:40 AM PST, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
540 AM PST TUE DEC 25 2012

CAZ042-043-048-050-055>058-060>062-PZZ750-775-261430-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
540 AM PST TUE DEC 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

THERE WILL BE PATCHY DENSE FOG EARLY THIS MORNING...MAINLY IN THE
VALLEYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

FOR WEDNESDAY MORNING THROUGH EVENING...A COLDER LOW PRESSURE SYSTEM
FROM THE NORTHWEST IS EXPECTED TO BRING LIGHT TO LOCALLY MODERATE
PRECIPITATION AMOUNTS TO AREAS ALONG AND WEST OF THE MOUNTAINS WITH
SNOW LEVELS LOWERING TO AROUND 4500 FEET. IT IS ALSO EXPECTED TO
BRING ANOTHER ROUND OF STRONG WEST WINDS TO THE MOUNTAINS AND
DESERTS WITH GUSTS TO AROUND 55 MPH.

WEDNESDAY AFTERNOON THROUGH WEDNESDAY NIGHT...WINDS OVER THE COASTAL
WATERS ARE EXPECTED TO BE AROUND 25 KT. THIS MAY CREATE HAZARDOUS
CONDITIONS FOR SMALL CRAFT.

WITH A COLDER ATMOSPHERE REMAINING IN PLACE THROUGH THURSDAY
NIGHT...FROST IS POSSIBLE IN THE VALLEYS AND UPPER DESERTS FOR LATE
WEDNESDAY NIGHT THROUGH EARLY THURSDAY MORNING AND AGAIN LATE
THURSDAY NIGHT THROUGH EARLY FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS NOT NEEDED FOR THESE AREAS...HOWEVER
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS.

JAD

In the hours before

Special weather statement, Dec 25, 4:27 AM PST, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
427 AM PST TUE DEC 25 2012

CAZ042-043-048-050-055>058-060>062-251400-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
427 AM PST TUE DEC 25 2012

...COLDER AND WINDY WITH MORE PRECIPITATION FOR WEDNESDAY...

FOR WEDNESDAY MORNING THROUGH EVENING...A COLDER LOW PRESSURE SYSTEM
FROM THE NORTHWEST WILL MOVE THROUGH SOUTHWEST CALIFORNIA BRINGING
LIGHT TO MODERATE PRECIPITATION AMOUNTS TO AREAS ALONG AND WEST OF
THE MOUNTAINS WITH GUSTY WEST WINDS TO AROUND 55 MPH IN THE
MOUNTAINS AND DESERTS. THE MAIN PERIOD OF PRECIPITATION IS EXPECTED
TO BE DURING THE MORNING WITH SHOWERS CONTINUING NEAR THE MOUNTAINS
IN THE AFTERNOON AND ENDING DURING THE EVENING.

* RAINFALL...ONE TENTH TO ONE QUARTER INCH NEAR THE COAST TO ONE
  HALF TO THREE QUARTERS OF AN INCH ON THE COASTAL MOUNTAIN SLOPES
  WITH LOCALLY GREATER AMOUNTS. LESS THAN ONE TENTH INCH IN THE
  UPPER DESERTS WITH LITTLE OR NO PRECIPITATION FOR THE LOWER
  DESERTS.

* SNOWFALL...SNOW LEVELS WILL LOWER TO AROUND 4500 FEET DURING THE
  MORNING AND REMAIN NEAR 4500 FEET THROUGH THE EVENING. SNOWFALL OF
  A FEW INCHES IS POSSIBLE ABOVE 5000 FEET WITH LOCAL AMOUNTS AROUND
  6 INCHES ABOVE 6000 FEET.

* WINDS...SOUTHWEST TO WEST 20 TO 30 MPH IN THE MOUNTAINS AND
  DESERTS WITH GUSTS TO 50 MPH...BECOMING WEST TO NORTHWEST IN THE
  AFTERNOON. ISOLATED GUSTS TO 60 MPH ARE POSSIBLE IN THE WINDIER
  LOCATIONS. WINDS DIMINISHING DURING THE EVENING.

* FROST...A COLDER AIR MASS WILL REMAIN IN PLACE THROUGH THURSDAY
  NIGHT WITH FROST POSSIBLE IN THE VALLEYS AND UPPER DESERTS FOR
  LATE WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING...AND AGAIN LATE
  THURSDAY NIGHT INTO EARLY FRIDAY MORNING.

* DRIVING THROUGH THE MOUNTAINS MAY BE DIFFICULT AT TIMES DUE TO
  LOCALLY DENSE FOG...SLICK ROADS...STRONG WINDS...AND SNOW. TRAVEL
  THROUGH THE CAJON PASS AND INTERSTATE 8 THROUGH THE SAN DIEGO
  COUNTY MOUNTAINS MAY BE IMPACTED BY SLUSHY SNOW AT TIMES WEDNESDAY
  INTO WEDNESDAY NIGHT.

STAY TUNED TO NOAA WEATHER RADIO...THE NATIONAL WEATHER SERVICE
WEBSITE AT WEATHER.GOV/SANDIEGO...OR LOCAL MEDIA FOR UPDATES.

17

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 2:07 AM PSTWind AdvisorySGXRiverside, San Bernardino, San Diego43 hr
Dec 25, 8:24 AM PSTSmall Craft AdvisorySGX61 hr
Dec 25, 8:24 AM PSTSmall Craft Advisory for WindsSGX44 hr

Nearby

Gale Watches in California, 2012Every gale watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.